Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

feelinsassy

Member
  • Total Reviews

    0
  • Content Count

    29
  • Joined

  • Last visited

Community Reputation

0 Neutral

About feelinsassy

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    USA

Recent Profile Visitors

776 profile views
  1. I am 31 and I have had really good results. The side affect are getting to me, like the joint pain and dry skin and lips though. I have been taking 80mg since Sept 08. All in all, I'm really glad I am taking it.
  2. I was skeptical to say the least about taking Biotin but after a few weeks I noticed a difference. I got mine at CVS. I'm sure you can get it at just about any drugstore. I can't remember the mg that I'm taking but I take 4 pills a day. When I get home tonight I'll take a look at the bottle and the dosage.
  3. I can certainly relate with him. I just made a post about stopping too because of joint pain. For your son though, have him try Aquafor. It really does work! Just try to talk to him about the pros and cons of not taking the Accutane. I won't lie, the side affects suck, but my acne is gone and the drying and pain really was well worth it. Staying on the Tane may change his life depending on the severity of his acne. God luck to your son!!
  4. Thanks for your response! I guess I just needed some re-assurance. It's been pretty tough the last few months. I'm suppose to be finished in 4-6 weeks so I'll do my best to hang in there!
  5. Don't you just love it? I live by that thing! Its soooo good for dark marks, cuts and rashes as well. Many people say its not non-comedogenic but it never caused me to breakout. I've never had a problem with it either. Sometimes my lips are SOO chapped and I lather it on before bed and when I wake up they are totally fixed! Same thing for my nose. I take a Q-Tip and put it inside my nose where it's sore and literally just a few mintues later my nose feels better
  6. I have been taking 80mg of Accutane since Sept 2008. My acne has cleared and my face looks great. The hair loss wasn't that bad once I started taking Biotin. However, I am in so much pain! To the point that I have been taking 4-6 Vicodin a day just to take the edge off. My back hurts, my legs, my fingers.. everything! It got to the point last night that my fiance slept on the couch because I am so uncomfortable in bed because of the severe pain, I was keeping him up at night. I NEED to st
  7. My lips and nose are severely day and chapped. I use Aquafor and I swear it's the BEST!
  8. AQUAPHOR!! I swear it's the best advice I have ever gotten! I use it on my lips and inside my nose because it's very dry and bleeds frequently.
  9. I'm sure this has been posted before but I looked and looked and didn't see anything directly related to thumbs. My thumb joints ache so badly that I can't even open a bottle of water. It hurts so much to twist the caps off. It's even hard for me to type sometimes. Does anyone have this problem or have any advice? Thanks~
  10. I'm taking 40mg 5 days per week and 80mg 2 days per week. I am in my 3rd month and I have a lot of lower back pain. I also have aching in my fingers. I hope it goes away soon!
  11. I take Biotin as well. I've been taking it for about 3 weeks and I can definitely see less shedding.
  12. What an awesome post, thank you for the encouagement. Almost everyday I wake up wondering when the f**k my face will clear up. Your post definitely reminded me why I am taking this.
  13. I too would love to know if these small cysts will ever go away. My derm told me last week that he wants to "open" them up so they can drain because the Tane won't do that. I'm reluctant because "opening" them requires a small blade. I don't need anymore scarring!
  14. Aquaphor! It's the best advice I have ever gotten. There have been more than a few nights where I went to bed with dry, chapped lips, I put a bunch of Aquaphor on them and when I woke up my lips were perfect!
  15. This is incredible, I have done the same thing! I start crying for no reason at all. I'm not feeling anything. I am taking an anti-depressant along with the Accutane. I feel like crap so I can't imagine how I would feel if I weren't taking the anti-depressant. I feel like I'm irritated all the time now. I am having a really hard time concentrating at work. Sometime reading the computer screen is even hard, the words start to get blurry. I sure hope the outcome of Accutane is worth all
×